# Any comments?

**URL:** <https://forum.mssociety.org.uk/t/any-comments/6834>\
**Category:** Everyday living\
**Created:** [4 October 2014 16:35 UTC](https://forum.mssociety.org.uk/t/any-comments/6834 "2014-10-04T16:35:30Z")\
**Posts on this page:** 7\
**Page:** 1

<div class="post-metadata">

**Author:** ![Rosina](https://avatars.discourse-cdn.com/v4/letter/r/d6d6ee/32.png) [@Rosina](https://forum.mssociety.org.uk/u/Rosina)\
**Post date:** [4 October 2014 16:35 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/1 "2014-10-04T16:35:30Z")

</div>

Hi everyone

I’ve taken my first dose of LDN this morning & I’m wondering if anybody else here is taking, or has tried it? I’m not expecting any miracles but thought it was worth giving it a go.

I’d like to hear any comments you may have…

Rosina x

---

<div class="post-metadata">

**Author:** ![Flowerpot](https://avatars.discourse-cdn.com/v4/letter/f/90ced4/32.png) [@Flowerpot](https://forum.mssociety.org.uk/u/Flowerpot)\
**Post date:** [5 October 2014 16:45 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/2 "2014-10-05T16:45:05Z")

</div>

I tried it several years ago for about six months and it did nothing. No improvement, no adverse effects either. I was told by the LDN trust I didn’t take it for long enough, but as I was paying for it on private prescription I decided I’d spent enough. Hope it works it’s magic for you.

xx

---

<div class="post-metadata">

**Author:** ![spacejacket](https://avatars.discourse-cdn.com/v4/letter/s/c68b51/32.png) [@spacejacket](https://forum.mssociety.org.uk/u/spacejacket)\
**Post date:** [6 October 2014 13:38 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/3 "2014-10-06T13:38:08Z")

</div>

l have been taking it for some years with good results. One of my pals - who also has MS - has just started taking it. She said she felt a bit odd the first few days - started on 1ml now gradually up to 2ml. She is very excited as she finds she has much more energy and improved mobility. l have told her she might not need to up the dose if it is working well on 2ml.

l am thrilled for her - she is doing things she has not been able to do for a long time.

---

<div class="post-metadata">

**Author:** ![chocorange](https://avatars.discourse-cdn.com/v4/letter/c/41988e/32.png) [@chocorange](https://forum.mssociety.org.uk/u/chocorange)\
**Post date:** [6 October 2014 16:24 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/4 "2014-10-06T16:24:27Z")

</div>

hiya

it was my only treatment for 7 yrs-long story! now i have taken it along with tysabri for a year. no drug suits everyone…you gotta find what suits you. i hope you get benefit from it.

ellie

---

<div class="post-metadata">

**Author:** ![Rosina](https://avatars.discourse-cdn.com/v4/letter/r/d6d6ee/32.png) [@Rosina](https://forum.mssociety.org.uk/u/Rosina)\
**Post date:** [6 October 2014 16:45 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/5 "2014-10-06T16:45:34Z")

</div>

Thanks for your replies everyone I’ve only done three doses of 1.5mls so far, early days yet. I have to up the dose to 2mls after two weeks. The doctor advised taking it in the morning rather than night time as I take my Amitriptyline at night, so luckily I haven’t experienced any ‘vivid’ dreams.

I’d be really interested to know if anyone else has tried it.

Rosina x

---

<div class="post-metadata">

**Author:** ![Sewingchick](https://avatars.discourse-cdn.com/v4/letter/s/3da27b/32.png) [@Sewingchick](https://forum.mssociety.org.uk/u/Sewingchick)\
**Post date:** [6 October 2014 18:34 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/6 "2014-10-06T18:34:56Z")

</div>

I was on it for a year or two. I started to deteriorate a lot faster around that time and gave up on it. I don’t think it did me any harm, just never saw that it did me any good.

---

<div class="post-metadata">

**Author:** ![Harlekin\_Rose](https://avatars.discourse-cdn.com/v4/letter/h/ac91a4/32.png) [@Harlekin\_Rose](https://forum.mssociety.org.uk/u/Harlekin_Rose)\
**Post date:** [6 October 2014 19:38 UTC](https://forum.mssociety.org.uk/t/any-comments/6834/7 "2014-10-06T19:38:07Z")

</div>

Hi Rosina

I’ve been taking it since June. My symptoms are mild and I’d wanted to take LSD to see if it made a difference, before I start to take tecfidera in November. The effects have been gradual and subtle for me; I realised I wasn’t experiencing pins & needles in my arms & hands as much, and my energy levels were good. I don’t know if it’s the result of the LDN. I take it at night and have never had any vivid dreams. I’ve not had any adverse side effects at all.

I’ve been told I need to come off LDN before taking tecfidera as there’s no data on how the 2 drugs work together…

Jane xx
